# SDR FDEA201811153220

- Difficulty date: November 15, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 635 X = 47 SEAT TRACK FOUND CRACKED.  THE SEAT TRACK REPAIRED BY SECTIONAL SEAT   TRACK REPLACEMENT FROM STATION 625 TO STATION 665 X = 47 AS PER SRM 53-00-52-2R   FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
